# SDR CA080220007

- Difficulty date: January 15, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Dorner DO328100
- Engine: Pwa PW119B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CRUISE, THE OIL PRESSURE WAS NOTED TO DROP. THE CREW SHUTDOWN THE ENGINE AND PERFORMED A SINGLE ENGINE LANDING. ENGINE IS BEING SENT FOR INVESTIGATION.  MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED (TC NR 20080220007)
